Alert archive / North Carolina / High Wind Warnings in 2013
High Wind Warning 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this high wind warning at Jan 17, 2013, 9:30 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2013, 9:30 PM EST (02:30 UTC)
- Expired
- Jan 18, 2013, 2:19 AM EST
- In force
- 5 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
865 WWUS72 KMHX 180230 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 930 PM EST THU JAN 17 2013 ...STRONG NORTHERLY WINDS EXPECTED TONIGHT INTO FRIDAY... .AS A DEVELOPING LOW PRESSURE SYSTEM MOVES OFF OF THE NORTH CAROLINA COAST TONIGHT INTO EARLY FRIDAY...STRONG NORTHERLY WINDS WILL DEVELOP OVER COASTAL NORTH CAROLINA THIS EVENING AND CONTINUE INTO FRIDAY. NCZ103-104-180900- /O.UPG.KMHX.WI.Y.0001.000000T0000Z-130118T2100Z/ /O.NEW.KMHX.HW.W.0001.130118T0230Z-130118T0900Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 930 PM EST THU JAN 17 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTH 35 TO 45 MPH WITH GUSTS UP TO 58 MPH. * TIMING...TONIGHT INTO FRIDAY AFTERNOON. * IMPACTS...STRONG WINDS CAN TOPPLE TREES AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NCZ046-047-081-180915- /O.EXA.KMHX.WI.Y.0001.000000T0000Z-130118T2100Z/ TYRRELL-MAINLAND DARE-MAINLAND HYDE- INCLUDING THE CITY OF...COLUMBIA 930 PM EST THU JAN 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT INTO FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-180915- /O.CON.KMHX.WI.Y.0001.000000T0000Z-130118T2100Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 930 PM EST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * LOCATION...DOWNEAST CARTERET COUNTY. * TIMING...TONIGHT INTO FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
633 WWUS72 KMHX 180719 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 219 AM EST FRI JAN 18 2013 ...STRONG NORTHERLY WINDS EXPECTED THROUGH THIS MORNING... .LOW PRESSURE OFF THE OUTER BANKS WILL MOVE QUICKLY NORTHEAST AWAY FROM THE REGION. GUSTY NORTH WINDS WILL CONTINUE ALONG THE COAST THIS MORNING. NCZ103-104-181500- /O.CAN.KMHX.HW.W.0001.000000T0000Z-130118T0900Z/ /O.EXB.KMHX.WI.Y.0001.000000T0000Z-130118T1500Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 219 AM EST FRI JAN 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ046-047-081-180830- /O.CAN.KMHX.WI.Y.0001.000000T0000Z-130118T2100Z/ TYRRELL-MAINLAND DARE-MAINLAND HYDE- INCLUDING THE CITY OF...COLUMBIA 219 AM EST FRI JAN 18 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. THE STRONGEST WINDS ARE MOVING TO THE EAST AS LOW PRESSURE MOVES AWAY FROM THE REGION.. $$ NCZ095-181500- /O.EXT.KMHX.WI.Y.0001.000000T0000Z-130118T1500Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 219 AM EST FRI JAN 18 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * LOCATION...DOWN EAST CARTERET COUNTY. * TIMING...THROUGH MID TO LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high wind warning went out at Jan 17, 9:30 PM EST, 0 minutes earlier.
Area forecast discussion, Jan 17, 9:30 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
930 PM EST THU JAN 17 2013
.SYNOPSIS...
STRONG LOW PRESSURE ALONG A STALLED FRONT TO THE SOUTH WILL EMERGE
OFF THE SOUTHERN NORTH CAROLINA COAST TONIGHT AND ACCELERATE
OFFSHORE. COLD HIGH PRESSURE WILL BUILD INTO EASTERN NORTH
CAROLINA FRIDAY AND SATURDAY. A DRY COLD FRONT WILL PUSH ACROSS
THE AREA SUNDAY FOLLOWED BY ANOTHER DRY COLD FRONT PUSHING THROUGH
MONDAY NIGHT...WHICH WILL USHER IN SOME OF THE COLDEST AIR OF THE
SEASON FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 930 PM THURSDAY...MAIN CHANGES TO PREVIOUS FORECAST WERE TO
ISSUE A HIGH WIND WARNING FOR THE OUTER BANKS AND EXTEND THE WIND
ADVISORY FURTHER WEST TO INCLUDE MAINLAND HYDE...DARE AND TYRRELL
COUNTIES. A STRONG AND DYNAMIC BUT COMPACT STORM SYSTEM WILL
BRING A NUMBER OF IMPACTS TO EASTERN NORTH CAROLINA TONIGHT.
CURRENT SURFACE ANALYSIS SHOWS A STRENGTHENING LOW SOUTH OF CAPE
LOOKOUT. WIDESPREAD RAIN WAS OCCURRING OVER EASTERN NC WITH
TRAILING EDGE MOVING INTO THE SOUTHERN COASTAL PLAIN COUNTIES.
EXTRAPOLATION OF CURRENT MOVEMENT WOULD PLACE BACK EDGE ALONG OR
JUST OFF OF THE OUTER BANKS BETWEEN 11 PM AND MIDNIGHT AS DRY
PUNCH WORKS INTO THE REGION. UPSTREAM PRECIPITATION ASSOCIATED
WITH THE UPPER LOW OVER THE WESTERN CAROLINAS WILL BEGIN TO
OVERSPREAD EASTERN NC AROUND MIDNIGHT AND PERSIST THROUGH 8 OR 9Z
BEFORE DISSIPATING. THE PRECIPITATION ASSOCIATED WITH THE UPPER
LOW HAS THE BEST CHANCE FOR CHANGING TO SNOW OVER THE WINTER
WEATHER ADVISORY AREA. THE GFS/NAM SURFACE WIND FORECASTS INDICATE
SUSTAINED 40 KT WINDS ALONG THE OUTER BANKS SO WILL UPGRADE TO A
HIGH WIND WARNING THERE AND EXTEND THE WIND ADVISORY A LITTLE
FURTHER TO THE WEST. TEMPERATURES SHOULD FALL TO THE 32 TO 36
DEGREE RANGE BY MORNING INLAND...WHICH COULD LEAD TO SOME SLICK
SPOTS ON BRIDGES AND OVERPASSES...BUT EXPECT THE BULK OF ANY
ACCUMULATIONS TO BE ON GRASSY AREAS. LOW TEMPERATURES CLOSER TO
THE COAST SHOULD BE 35 TO 40 DEGREES.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AS OF 345 PM THU...LOW PRESSURE SHOULD PASS QUICKLY OFFSHORE BY
EARLY FRIDAY MORNING WITH RAPID CLEARING AND DRYING. STRONG COLD
AIR ADVECTION AND GUSTY NORTH WINDS WILL LEAD TO A COLD DAY WITH
MAXIMUM TEMPERATURES IN THE LOWER TO MIDDLE 40S AREA-WIDE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 330 PM THU...A LONGWAVE UPPER TROUGH WILL RESIDE ACROSS ERN
NORTH AMERICA THROUGH THE LONG TERM BRINGING TEMPS BACK TO REALITY
FOR JAN AS A SERIES OF CLIPPER SYSTEMS PROGRESS ACROSS THE REGION.
HIGH PRES WILL BE CENTERED ACROSS ERN NC SAT THEN THE FIRST IN
SERIES OF DRY ARCTIC FRONTAL PASSAGES PUSH THROUGH THE REGION LATE
SUNDAY. AFTER A COLD MORNING SAT MORNING WITH LOWS IN THE 20S INLAND
TO L30S COAST...TEMPS BEGIN TO MODERATE THROUGH THE WEEKEND WITH
HIGHS IN THE L/M50S SAT AND M/U50S SUN. TEMPS COOL SLIGHTLY INTO THE
L/M50S MON WITH WEAK HIGH PRES BUILDING INTO THE REGION. A STRONGER
SHORTWAVE AND ATTENDANT COLD FRONT WILL PUSH ACROSS ERN NC MON NIGHT
USHERING IN SOME OF THE COLDEST AIR OF THE SEASON AS H85 TEMPS DROP
TO BETWEEN -5 AND -10C AND LOW LEVEL THICKNESSES SUPPORTING HIGHS
ONLY REACHING THE U30S/L40S ON TUE. SOME AIRMASS MODERATION EXPECTED
WED WITH THE UPPER TROUGH AXIS PUSHING EAST OF THE REGION AND HIGH
PRES CENTERED ACROSS THE AREA WITH HIGHS EXPECTED IN THE L/M40S.
LOWS BOTH TUE NIGHT AND WED NIGHT EXPECTED TO BE IN THE M20S INLAND
TO L30S COAST. THE HIGH THEN PUSHES OFF THE COAST THU WITH SHORTWAVE
RIDGING BUILDING ALOFT. SLY RETURN FLOW DEVELOPS BY THU CONTINUING
THE WARMING TREND WITH HIGHS REACHING THE U40S/L50S.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH 00Z SATURDAY/...
AS OF 705 PM THURSDAY...HIGH CONFIDENCE IN A WIDESPREAD IFR/LIFR
EVENT THROUGH ABOUT 10Z TONIGHT IN ASSOCIATION WITH A DEEPENING
SURFACE LOW MOVING OFF OF THE COAST AND A MID LEVEL LOW MOVING
ACROSS THE AREA OVERNIGHT. THESE SYSTEMS WILL PRODUCE WIDESPREAD
RAIN CHANGING TO OR MIXING WITH SNOW BEGINNING AROUND MIDNIGHT
OVER INLAND LOCATIONS. STRONG NORTHERLY WINDS WILL ALSO OCCUR WITH
GUSTS OF 25 TO 30 KT EXPECTED THROUGH EARLY FRIDAY. SKIES SHOULD
CLEAR AFTER 10Z FRIDAY WITH A RETURN TO VFR CONDITIONS. DIMINISHING
WINDS WILL OCCUR LATE IN THE AFTERNOON.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 330 PM THU...PREDOMINATE VFR CONDITIONS EXPECTED THROUGH THE
LONG TERM. AN UPPER LEVEL TROUGH WILL BE POSITIONED ACROSS THE
EASTERN CONUS WITH A SERIES OF FAST MOVING DRY CLIPPER COLD FRONTS
PUSHING THROUGH THE REGION NEXT WEEK. THIS WILL BRING BREEZY NW
WINDS ACROSS RTES...MAINLY SUN AND TUE.
&&
.MARINE...
SHORT TERM /TONIGHT AND FRIDAY/...
AS OF 930 PM THURSDAY...NO CHANGES TO PREVIOUS THINKING.
DEVELOPING LOW PRESSURE CURRENTLY SOUTH OF CAPE LOOKOUT WILL
CONTINUE TO MOVE RAPIDLY OFF OF THE COAST OVERNIGHT ENHANCING THE
NORTHERLY FLOW OCCURRING ACROSS THE EASTERN NC WATERS TONIGHT INTO
FRIDAY PRODUCING GALE FORCE WINDS. SEAS INCREASE THROUGH TONIGHT
BEFORE LEVELING OFF FRIDAY AFTERNOON. PER LATEST WAVEWATCH...SEAS
WILL PEAK AT 10 TO 12 FEET OVER THE CENTRAL WATERS LATE TONIGHT.
GALE WARNINGS REMAIN IN EFFECT FOR ALL WATERS.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 330 PM THU...HIGH PRES BUILDS ACROSS THE WATERS FRI NIGHT AND
SAT WITH NLY WINDS DIMINISHING TO BLO 15 KT BY SAT WHILE GRADUALLY
BECOMING SWLY AHEAD OF AN APPROACHING COLD FRONT SEAS TO AROUND 4-7
FT FRI EVENING IS EXPECTED TO DROP BELOW ADVISORY LEVELS BY MIDNIGHT
AND BE AROUND 2-4 FT SAT AFTERNOON AND CONTINUING OVERNIGHT. W/SWLY
WINDS INCREASE SUN AHEAD OF A COLD FRONT BUT WINDS AT THIS TIME ARE
EXPECTED TO REMAIN JUST BELOW ADVISORY CRITERIA EXPECT PERHAPS IN
GUSTS IN PORTIONS OF THE CENTRAL/NORTHERN WATERS. CALMER WINDS AND
SEAS MON WITH WEAK HIGH PRES BUILDING ACROSS THE AREA...THEN A
STRONGER COLD FRONT WILL PUSH ACROSS THE WATERS MON NIGHT WITH SCA
CONDITIONS EXPECTED AS NWLY WINDS INCREASE TO AROUND 25 KT BEHIND
THE FRONT WITH SEAS BUILDING TO AROUND 3-6 FT.
&&
.TIDES/COASTAL FLOODING...
AS OF 315 PM THU...STRONG WINDS ARE EXPECTED TO PERSIST 12-18 HRS
TONIGHT INTO FRI...WHICH WILL LIKELY BRING MINOR WATER LEVEL RISES
FOR AREAS ALONG THE SOUTHERN PAMLICO SOUND THAT ARE USUALLY
SUSCEPTIBLE TO STRONG NORTHERLY WINDS. THE COASTAL FLOOD ADVISORY
FOR CARTERET/OBX HYDE AND DARE COUNTIES FOR MINOR SOUNDSIDE
FLOODING...GENERALLY 1-3FT. MAINLY FROM DOWNEAST CARTERET TO
BUXTON/FRISCO AREA. ANOTHER CONCERN WILL BE TO AREAS VULNERABLE TO
OCEAN OVERWASH ALONG OCEANSIDE OBX...SUCH AS THE S-CURVES. LUCKILY
WE ARE IN A RELATIVELY LOW ASTRONOMICAL TIDE CYCLE WITH A QUARTER
MOON ON FRI. CONTINUE HIGH SURF FOR OBX DARE...MAINLY NORTH OF
HATTERAS THROUGH FRI AFTERNOON.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR NCZ029-044-
045-079-080-090-091.
WIND ADVISORY UNTIL 4 PM EST FRIDAY FOR NCZ046-047-081-095.
HIGH WIND WARNING UNTIL 4 AM EST FRIDAY FOR NCZ103-104.
HIGH SURF ADVISORY UNTIL 1 PM EST FRIDAY FOR NCZ103.
COASTAL FLOOD ADVISORY UNTIL 1 PM EST FRIDAY FOR NCZ095-103-
104.
MARINE...GALE WARNING UNTIL 10 AM EST FRIDAY FOR AMZ130-135-156-158.
GALE WARNING UNTIL 4 PM EST FRIDAY FOR AMZ150-152-154.
&&
SYNOPSIS...CTC/JME
NEAR TERM...CTC/JME
SHORT TERM...CTC
LONG TERM...SK
AVIATION...CTC/JME/SK
MARINE...CTC/JME/SK
TIDES/COASTAL FLOODING...CTCHazardous weather outlook, Jan 17, 7:29 PM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 729 PM EST THU JAN 17 2013 NCZ029-044-045-079-080-090-091-190030- MARTIN-PITT-WASHINGTON-GREENE-BEAUFORT-DUPLIN-LENOIR- 729 PM EST THU JAN 17 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. RAIN WILL TRANSITION TO A RAIN/SNOW MIX...THEN ALL SNOW AROUND MIDNIGHT CONTINUING UNTIL ABOUT 5 AM EST. SNOWFALL ACCUMULATIONS OF UP TO ONE INCH ARE POSSIBLE FROM DUPLIN COUNTY NORTH TO MARTIN AND WASHINGTON COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SOME SLICK SPOTS ARE LIKELY ON BRIDGES AND OVERPASSES FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ046-047-081-092>094-098-190030- TYRRELL-MAINLAND DARE-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-ONSLOW- 729 PM EST THU JAN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. RAIN WILL MIX WITH AND POSSIBLY CHANGE TO LIGHT SNOW OVERNIGHT...BUT NO ACCUMULATION IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-104-190030- CARTERET-OUTER BANKS HYDE- 729 PM EST THU JAN 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. A PROLONGED FETCH OF NORTHERLY WINDS WILL LIKELY RESULT IN COASTAL SOUND-SIDE FLOODING FOR AREAS ALONG THE SOUTHERN PAMLICO SOUND EASTWARD TO THE SOUTHERN OUTER BANKS...WITH WATER LEVELS RISING 1 TO 2 FEET ABOVE NORMAL TONIGHT INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-190030- OUTER BANKS DARE- 729 PM EST THU JAN 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. HIGH SURF ADVISORY. A PROLONGED FETCH OF NORTHERLY WINDS WILL LIKELY RESULT IN COASTAL SOUND-SIDE FLOODING FOR AREAS ALONG THE SOUTHERN PAMLICO SOUND EASTWARD TO THE SOUTHERN OUTER BANKS...WITH WATER LEVELS RISING 1 TO 2 FEET ABOVE NORMAL TONIGHT INTO FRIDAY. HIGH SURF FROM STRONG NORTHEASTERLY WINDS MAY CAUSE MINOR OCEAN OVERWASH NORTH OF CAPE HATTERAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 6:29 AM EST | Small Craft Advisory | MHX | 25 hr |
Nearby
High Wind Warnings in North Carolina, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.